Couldn't find what you looking for?

TRY OUR SEARCH!



Recently, my father was diagnosed with hypertension. Doctor proscribed him a medicine named Toprol. Can I get more information about this medicine? What are the side-effects?

Loading...


Toprol is in a class of drugs called beta-blockers that affect the heart and circulatory system. Toprol is used to reduce hypertension (high blood pressure), to treat chest pain (angina), heart failure and to reduce the risk that a heart attack will recur. It is important not to stop taking Toprol without first talking to the doctor. Stopping Toprol abruptly can cause condition to become even worse. If your father experiences shortness of breath, call his doctor immediately. He should be caution when driving, operating machinery or performing other hazardous activities. Toprol can cause dizziness or drowsiness and if he experiences these symptoms then he should avoid any hazardous activities. It is not smart to stop taking Toprol without first talking to the doctor. Toprol can cause some serious and less serious side-effects. If side-effects like allergic reaction, leg pain or cramping, chest pain, skin rash, sudden weight gain or many others occur, the usage of Toprol should be stopped and doctor should be contacted as soon as possible. If your father experiences any of the less serious side effects like nightmares, constipation, diarrhea, headaches and others, he should continue taking Toprol and talk to his doctor.
Reply

Loading...